Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is this a heart problem or just adrenaline ?

example: ill be relaxed, and then something will spark a thought process. if it leads to something intense like a fight or exciting activity it feels like i get a SHOT of adreniline straight to my heart . its like an immediate rush, going from a 0 (being relaxed) straight to a 10(complete rush). it only lasts a fraction of a second, then its gone. my heart also has a tendency to beat EXTREMEMLY fast and hard during exciting movies or while playing poker at the casino. is this normal?? i dont have health insureance, so dont just say go to the doctor . give me some real answers. Im a 24 year old male
Sat, 12 Dec 2009
Report Abuse
  User's Response
's  Response
its a anxiety disorder, I've learned to love the adrenaline shot.. I know because the same thing happens to me, i used to worry I went to the doctor they put on anti-depressant/anti-anxiety meds.They sucked worse than the disorder, so i learned to live with it, however the prolonged rapid hard heart beat does rattle me sometimes.. I'm a 25 yr old male.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Several months back, my pharmacy switched the Metoprolol 100 mg er to another made by Teva. Everynight after falling asleep, I would awaken to a galloping heart, profuse sweating in the area of the brain and trying to catch my breath . After some time (21 days) of this, I remembered seeing a label on the bottle of metoprolol. After reading that it was switched to another generic (teva) I finally put it together. I tested it one night, waiting for the time when another 4 hour dose would be released. I ve been capable of self hypnosis for some time and took myself down so the heart rate , temp., resp., etc. was lowered to emulate the other 21 nights. This was after realizing that the attacks were happening aprox. every 4 hours. I managed to keep myself from going into stage one sleep (sounds hinky, but is true). I had to lower everything but still stay awake to find out what was causing my brain to boil and the other symptoms. Within a few mins. I got my answer. Suddenly, there were 2 thuds , palpatations of my heart and heat began to blaze up the left side of neck to the skull area, where a heat that I can not describe had me sitting bolt upright, heart galloping and lungs trying to catch up to the 100 yard dash they had not been informed of. The whole experience was more than I ever could have expected. I now believe that the drug overdosed me (100 mg still coursing thru blood when yet another release of 100 mg (whether gradual or all togther) triggered my heart to slow enough to stop it or not, but enough to probably cause oxygen deprivation of brain, which may explain the boiling of my brain and nothing else. I now have symptoms (some immediate and some slowly introducing themselves) and are more than worrysome. I have some left side paralysis, (weakness of arm and leg and facial paralysis inclding speech) and numbness , tingling. Some of my speech has improved but when relaxed and talking, only my right mouth, lips and vocal chord do the talking. The lips on my left side are moving some now but only (probably) from my forcing only left side speech. The improvements have stopped. I am seeing my doctor who sent me to my established neurologist , but after little testing (no strength or particualars on left side) proclaimed that I dodged a bullet. I prefer to believe I was at least grazed by this proverbial bullet. Here it is: After researching for answers (I did take a state board exam on anatomy and physiology, whiched I aced) since I do have some anatomy knowledge, I m leaning toward cerebral hypoxia or motor damage. The loss of oxygen was not more than 2 minutes, but after 2 hits per night (21 nights) I m unsure of hypoxia. Leaning more towards motor damge. But, the left side only problems have me boggled. Would an mri or another test (after all this time - 21 nights occured in november) still show any damage or evidence of possible stroke, bleed, etc. My Tachycardia began in 2002 and I was prescribed 1st Toprol and then Metoprolol. I am femail, 51 years old and have used this drug now for 9 years. No complications or problems till November of 2010. Fairly concerned

doctor1 MD

I am a heart patient undergone stent about 8 years back and very regularly visit narayana hrudalyala for periodic checkups. Now I have some dental problem and have gone to Narayana Hrudayala Dental centre at Rajajinagar. I need to undergo root canaling and Dr, Ramya who is attending me wants to have a clarification - as to if the local anesthisya that needs to be given i,e 2 ml solution NERVE BLOCK has to be given WITH OR WITHOUT ADRENALINE. Please clarify this. Thanks & Regards. S.Vasudevan - cell no. 0000

doctor1 MD

21 years old male , i think my body is producing excess adrenaline because when i want for example to talk to a girl or even just look at here i can feel the rush in my stomach , like a heat , and then in my whole body. The same goes for confronting people i dont know , or when i make a mistake. My heart starts to beat faster and i sweat a little bit. Please help me , when i was little like 7-8 years old , i never had this problem.